Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Tensor product of Hopf bimodules over a group


Author: Claude Cibils
Journal: Proc. Amer. Math. Soc. 125 (1997), 1315-1321
MSC (1991): Primary 18D10, 20G05, 20G10
DOI: https://doi.org/10.1090/S0002-9939-97-03727-1
MathSciNet review: 1371118
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the monoidal structure of the category of Hopf bimodules of a finite group and we derive a surjective ring map from the Grothendieck ring of the category of Hopf bimodules to the center of the integral group ring. We consider analogous results for the multiplicative structure of the Hochschild cohomology.


References [Enhancements On Off] (What's this?)

  • 1. Benson, D.J.: Representations and cohomology I: Basic representation theory of finite groups and associative algebras. Cambridge University Press. 1991 MR 92m:20005
  • 2. Bruguières A., Théorie tannakienne non commutative. Comm.in Algebra 22, 5817-5860 (1994) MR 95m:16028
  • 3. Cartan, H., Eilenberg, S.:Homological algebra. Oxford University Press. 1956 MR 17:1040e
  • 4. Cibils C., Rosso M.: Algèbres des chemins quantiques. Publication interne, Genève (1993) et prépublication de l'IRMA 047, Strasbourg (1993). To appear in Advances in Maths.
  • 5. Cibils, C., Solotar, A.: Hochschild cohomology algebra and Hopf bimodules of an abelian group. Prepublication.
  • 6. Curtis, C.W., Reiner, I.: Methods of representation theory, Pure & applied mathematics, Wiley-interscience, New York, 1981 MR 90k:20001
  • 7. Deligne, P. : Catégories tannakiennes. Progress in Mathematics. The Grothendieck Festschrift. Vol II, pp 110-195. Birkhäuser 1990 MR 92d:14002
  • 8. Dijkgraaf, D. Pasquier,V. Roche, P.: Quasi Hopf algebras, group cohomology and orbifold models. Nuclear Physics B (Proc. Suppl.) 18B 60-72, (1990) MR 92m:81238
  • 9. Drinfeld, V.G.: Quantum groups. Proceedings of the International Congress of Mathematicians. Vol. 1, pp. 798-820. Berkeley: Academic Press 1986 MR 89f:17017
  • 10. Jones, V.: Fusion en algèbres de von Neumann et groupes de lacets [d'après A. Wassermann]. Séminaire Bourbaki 800 1995
  • 11. Kassel, C.: Quantum groups. Grad. Texts in Math. 155 1995 MR 96e:17041
  • 12. Luzstig, G. Leading coefficients of character values of Hecke algebras. Arcata Conference on Representations of Finite Groups. Proc. of Symp. in Pure Math. 47 A.M.S. 1987
  • 13. Montgomery, S.: Hopf algebras and their actions on rings, CBMS 82, Amer. Math. Soc., 1982 MR 94i:16019
  • 14. Nichols, W.D.: Bialgebras of type one. Commun. Algebra 6, 1521-1552 (1978) MR 58:22150
  • 15. Rosso, M.: Algèbres enveloppantes quantifiées, groupes quantiques compacts de matrices et calcul différentiel non commutatif. Duke Math. J. 61, 11-40 (1978) MR 91i:17022
  • 16. Rosso, M.: Groupes quantiques et algèbres de battages quantiques, C.R. Acad. Sci. Paris 320, 145-148 (1995) MR 95m:17015
  • 17. Wassermann, A.: Fusion for von Neumann algebras and loop groups, to appear.
  • 18. Woronowicz, S.L.: Differential calculus on compact matrix pseudogroups (quantum groups). Commun. Math. Phys. 122, 125-170 (1989) MR 90g:58010

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 18D10, 20G05, 20G10

Retrieve articles in all journals with MSC (1991): 18D10, 20G05, 20G10


Additional Information

Claude Cibils
Affiliation: Mathematisches Institut, Universität Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland; Institut Fourier, Laboratoire de Mathématiques, URA 188 du CNRS, BP 74, F-38402 St. Martin d’Hères cedex, France
Address at time of publication: Départemente de Mathématiques, Université de Montpellier 2, F-34095 Montpellier cedex 5, France
Email: cibils@math.univ-montp2.fr

DOI: https://doi.org/10.1090/S0002-9939-97-03727-1
Received by editor(s): July 27, 1995
Received by editor(s) in revised form: December 1, 1995
Additional Notes: Supported by University of Bern and University of Grenoble
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society